| Model Number |
CFF75 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: this is a complaint from [facility] evaluation team.The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: (b)(6) 2021.Please refer to the attachment file.We found defects as the result of incoming inspection of the products.Please refer to the attachment material for the quantity which returns the products.Cff75 lot 1426342 - hairlike object in pouch.Products available for return.Patient status: na (no patient involvement).Type of intervention: na (incoming inspection).
Event or Problem Description
Name of procedure being performed: na (incoming inspection) detailed description of event: this is a complaint from [facility] evaluation team.The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: october 18, 2021.Please refer to the attachment file.We found defects as the result of incoming inspection of the products.Please refer to the attachment material for the quantity which returns the products.Cff75 lot 1426342 - hairlike object in pouch products available for return.Patient status: na (no patient involvement).Type of intervention: na (incoming inspection).
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the presence of hair inside the sterile unopened pouch.Based on the condition of the returned unit and the description of the event, the hair most likely originated from an operator during the manufacturing process.